ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Zero-sum stochastic differential games with reflecting diffusions

Kumar, KS and Ghosh, MK (1997) Zero-sum stochastic differential games with reflecting diffusions. In: Computational and Applied Mathematics, 16 (3). pp. 237-246.

Full text not available from this repository.

Abstract

We study zero-sum stochastic differential games in a bounded domain with reflecting boundary condition. We consider two payoff criteria: discounted and average. We establish optimal strategies for both players and characterize these strategies

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Sociedade Brasileira de Matemática Aplicada e Computacional.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 25 May 2007
Last Modified: 02 Dec 2010 11:27
URI: http://eprints.iisc.ernet.in/id/eprint/10058

Actions (login required)

View Item View Item